Open Access
Translator Disclaimer
September/October 2012 Self-similarity, symmetries and asymptotic behavior in Morrey spaces for a fractional wave equation
Lucas C.F. Ferreira, Marcelo Fernandes de Almeida
Differential Integral Equations 25(9/10): 957-976 (September/October 2012). DOI: 10.57262/die/1356012377


This paper is concerned with a fractional PDE that interpolates semilinear heat and wave equations. We show results on global-in-time well-posedness for small initial data in the critical Morrey spaces and space dimension $n\geq1$. We also remark how to derive the local-in-time version of the results. Qualitative properties of solutions like self-similarity, antisymmetry and positivity are also investigated. Moreover, we analyze the asymptotic stability of the solutions and obtain a class of asymptotically self-similar solutions.


Download Citation

Lucas C.F. Ferreira. Marcelo Fernandes de Almeida. "Self-similarity, symmetries and asymptotic behavior in Morrey spaces for a fractional wave equation." Differential Integral Equations 25 (9/10) 957 - 976, September/October 2012.


Published: September/October 2012
First available in Project Euclid: 20 December 2012

zbMATH: 1274.35403
MathSciNet: MR2985689
Digital Object Identifier: 10.57262/die/1356012377

Primary: 26A33 , 35A01 , 35B06 , 35B40 , 35C06 , 35C15 , 35K05 , 35L05 , 35R09 , 35R11 , 42B35 , 45K05

Rights: Copyright © 2012 Khayyam Publishing, Inc.


Vol.25 • No. 9/10 • September/October 2012
Back to Top